# SDR AWXA0001798

- Difficulty date: May 31, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 6548921528
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FWD CARGO DOOR CROSSBEAM AFT LWR END.  CUT OUT CRACKED SECTION AND INSTALLED FILLER AND REPAIR DOUBLER IAW AWA ER 03-5200-01129-JS1.
